# SDR 06FDEA2654

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FS 13B LT YA FLOOR BOARD SUPPORT HAS CORR AROUND FAST HOLE TOP AND BOTTOM SURFACE REF N00389.  REMOVED CORROSION IAW A310 SRM 51-74-10.  FOUND TO BE WITHIN LIMITS IAW A310 SRM 53-10-00, FIG 102 TABLE 102.
